MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · International journal of clinical practice · 1999

5-fluorouracil-induced erythema multiforme.

Lo S K, Yip D, Leslie M, Harper P

СтатьяПеревод пока не подготовлен

Аннотация

Erythema multiforme is an immunologically mediated skin reaction to a foreign antigen and can occur with many drugs. We report the first two cases of erythema multiforme induced by 5-fluorouracil (5-FU). The first case was in a man with inoperable gastric carcinoma being treated by continual infusion who developed the classic rash involving the neck and upper chest, along with mouth ulceration and plantar-palmar erythrodysaesthesia. Histological confirmation was made by skin biopsy and the lesions resolved spontaneously. They recurred on restarting 5-FU. The second case was in a woman being given adjuvant bolus 5-FU and folinic acid for Duke's C colon cancer who developed the rash during the first cycle. Again, the lesions settled spontaneously but recurred more severely on the second cycle. When treatment was changed to the specific thymidylate synthase inhibitor, raltitrexed, the course was completed uneventfully.

Для цитирования: Lo S K, Yip D, Leslie M, Harper P. 5-fluorouracil-induced erythema multiforme.. International journal of clinical practice. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.